# SDR AALA201605309010

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 4,186 hours, 1,623 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R4 DOOR SLIDE PRESS INDICATING LOW, CHECK PRESS ON CID PANEL.  SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002-A.
